BibTeX record journals/tcs/BreugelHMW07

download as .bib file

@article{DBLP:journals/tcs/BreugelHMW07,
  author    = {Franck van Breugel and
               Claudio Hermida and
               Michael Makkai and
               James Worrell},
  title     = {Recursively defined metric spaces without contraction},
  journal   = {Theor. Comput. Sci.},
  volume    = {380},
  number    = {1-2},
  pages     = {143--163},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.02.059},
  doi       = {10.1016/j.tcs.2007.02.059},
  timestamp = {Mon, 11 Jun 2007 13:48:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BreugelHMW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}